MAUDE Adverse Event Report: ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Catalog Number MX5341L
Medical Device Problem Codes Backflow (1064); Disconnection (1171)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during routine patient care a small-bore stopcock had an issue involving intravenous line connections.Upon assessment prompted by observed low blood pressure readings, it was discovered that the sedation line had become disconnected.Approximately 10 ml of blood was noted on the patient¿s bed at the time of discovery.The site representative ensured all lines were inspected and resecured appropriately and new stopcocks were primed and connected to maintain proper line integrity.Sedation and epinephrine therapy was being administered during the event.The patient had decreased blood pressure and needed another linen change and there was loss of blood volume at time of occurrence.Further, the patient was stabilized once stopcock was replaced.There was patient involvement, and no harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.D4 - primary udi number: only di provided as lot number is unknown.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key25302422
Report Number1526863-2026-00114
Device Sequence Number15794874
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public(01)10351688506788
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMX5341L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE, UNK MFR.
Patient SexUnknown